# SDR AALA20150821008

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 49,091 hours, 19,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME CRACKED 4 INCHES DOWN FROM THE OTBD UPPER CORNER.  ACCOMPLISHED PERMANENT REPAIR IAW AARD 53-10-00-6 REPAIR 6 & SB 737-53-1336.
